# SDR SWAA2025072182152

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727B TO STA727D AND LBL21 WL156 AFT CARGO COMPARTMENT.   REMOVED CORROSION AND FOUND OUT LIMITS IAW B737-700 SRM 53-00-53-1A-2 STEP 4 A (2) (A) FIGURE 103;DETAIL D. AND REPLACED SPLICE SIDE PLATE; CLIP ZEE SUPPORT (2E/A); NEW ZEE CHANNEL SIDE PLATE AND FASTENERS LOC. BETWEEN BS727 TO BS847 AT LEVEL STR 25L AND LBL21 WL156 AFT CARGO COMPARTMENT IAW SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 FIGURE: 203 SHEET: 1 AND DWG: 146A7502 SHEET: 27 REV -.
